# SDR 95ZZZX2200

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5418A
- Make and model: Bolkms BO105CBS
- Aircraft serial: S800
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464428
- Condition: Malfunction
- Location: Nr 2 Eng
- Part time: 7,234 hours
- Component: Bendix
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TORQUE SPLITS AFTER TAKEOFF.  UNABLE TO MATCH TORQUES.  NR 2 ENGINE SURGING.  REPLACED FUEL CONTROL.
